# SDR SWIA201642399

- Difficulty date: August 4, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 32,834 hours, 28,032 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DID NOT RETRACT AFTER TAKEOFF.  REMOVED AND REPLACED NLG PRIORITY VALVE IAW AMM.  SWUNG GEAR AND NO FAULTS FOUND.  OK FOR SERVICE AT THIS TIME. P/N ON 4622 SNON 1298A P/N OFF 4622 SNOFF 1398A
